# SDR R61A2023041400228

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N217JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 38,628 hours, 24,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209147
- Part serial: 200311159
- Condition: Fault Message
- Location: Zone 500
- Part time: 37,546 hours, 22,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R PACK 1 BYPASS VALVE.
